# SDR UPS96820479

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 3644359
- Condition: Cracked
- Location: Fs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, FS 980 TO 1000, LONGERON 30R, BULKHEAD FITTING HAS CORROSION CRACK.  REPLACED FITTING PER SRM 51-1-20D.
